# SDR SWAA2013121623403

- Difficulty date: December 5, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 33,618 hours, 23,008 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 5913187U15
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GND CONDITIONED AIR DOOR FUSELAGE SIDE HINGE CRACKED AT THE LOBES.  R & R HINGE IAW SRM.
